EconPapers    
Economics at your fingertips  
 

Local simplification of first-order systems of ordinary differential equations of dimension two

Bacha Inès

Mathematics and Computers in Simulation (MATCOM), 2002, vol. 60, issue 1, 19-44

Abstract: In this paper, we present an algorithm to simplify a first-order system of two ordinary differential equations in the neighborhood of singular points with evidence, we prove a theorem dealing with its convergence and compare it with already known methods and apply it to some particular systems.

Keywords: Ordinary differential equations; Singularities; Power transformations; Normal transformations; Newton polygon (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037847540100444X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:60:y:2002:i:1:p:19-44

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:60:y:2002:i:1:p:19-44